Blocked network of tandem queues with withdrawal

Alfred Aanu Akinsete

Kragujevac Journal of Mathematics (2001)

  • Volume: 23, Issue: 23, page 63-73
  • ISSN: 1450-9628

How to cite


Alfred Aanu Akinsete. "Blocked network of tandem queues with withdrawal." Kragujevac Journal of Mathematics 23.23 (2001): 63-73. <>.

author = {Alfred Aanu Akinsete},
journal = {Kragujevac Journal of Mathematics},
keywords = {state probabilities},
language = {eng},
number = {23},
pages = {63-73},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Blocked network of tandem queues with withdrawal},
url = {},
volume = {23},
year = {2001},

AU - Alfred Aanu Akinsete
TI - Blocked network of tandem queues with withdrawal
JO - Kragujevac Journal of Mathematics
PY - 2001
PB - Prirodno-matematički fakultet Kragujevac
VL - 23
IS - 23
SP - 63
EP - 73
LA - eng
KW - state probabilities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.